Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 249, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 29, 2007, 8:36 PM MDT for Greeley County, Wallace County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2007, 8:36 PM MDT (02:36 UTC)
- Expired
- Sep 29, 2007, 9:11 PM MDT
- In force
- 35 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 65 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 29, 5:04 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3375 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGLD 300235
SVRGLD
KSC071-199-300330-
/O.NEW.KGLD.SV.W.0249.070930T0236Z-070930T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT SAT SEP 29 2007
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREELEY COUNTY IN WEST CENTRAL KANSAS...
WALLACE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 930 PM MDT
* AT 834 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF
HORACE...MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HORACE AND TRIBUNE AROUND 845 PM MDT...
WESKAN AROUND 910 PM MDT...
SHARON SPRINGS AROUND 920 PM MDT...
WALLACE AROUND 925 PM MDT...
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 106 AND 156.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.
LAT...LON 3913 10205 3913 10147 3913 10146 3873 10148
3869 10150 3868 10156 3852 10155 3846 10157
3826 10204
TIME...MOT...LOC 0236Z 211DEG 40KT 3846 10200
$$
JRM2 follow-up statements
000
WWUS53 KGLD 300250
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
850 PM MDT SAT SEP 29 2007
KSC071-199-300330-
/O.CON.KGLD.SV.W.0249.000000T0000Z-070930T0330Z/
WALLACE KS-GREELEY KS-
850 PM MDT SAT SEP 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHERN GREELEY AND WALLACE COUNTIES...
AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 21 MILES SOUTH OF WESKAN...OR ABOUT 9 MILES NORTHWEST OF
HORACE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESKAN AROUND 910 PM MDT...
SHARON SPRINGS AROUND 920 PM MDT...
WALLACE AROUND 925 PM MDT...
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 115 AND 156.
TORNADOES CAN DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF A TORNADO
THREATENS...SEEK SHELTER IMMEDIATELY IN A BASEMENT OR STORM
SHELTER...OR MOVE TO THE MOST INTERIOR ROOM ON THE LOWEST FLOOR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.
LAT...LON 3913 10146 3899 10147 3898 10148 3873 10148
3869 10150 3868 10156 3858 10156 3841 10205
3913 10205
TIME...MOT...LOC 0250Z 205DEG 38KT 3859 10189
$$
JRM000
WWUS53 KGLD 300311
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
906 PM MDT SAT SEP 29 2007
KSC071-199-300316-
/O.CAN.KGLD.SV.W.0249.000000T0000Z-070930T0330Z/
WALLACE KS-GREELEY KS-
910 PM MDT SAT SEP 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREELEY AND WALLACE
COUNTIES IS CANCELLED...
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 115 AND 156.
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.
LAT...LON 3913 10146 3899 10147 3898 10148 3873 10148
3869 10150 3868 10156 3858 10156 3841 10205
3913 10205
TIME...MOT...LOC 0306Z 205DEG 38KT 3874 10180
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:55 PM MDT, 5 hours 41 minutes earlier.
Area forecast discussion, Sep 29, 2:55 PM MDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT SAT SEP 29 2007
.DISCUSSION...FORECAST CONCERNS CENTER ON EXISTING WIND ADVISORY AND
POSSIBLE SVR WX TODAY AND ON PRECIP CHANCES AGAIN MON NIGHT/TUE.
LATEST WATER VAPOR IMAGERY INDICATES INCREASING MOISTURE IN THE
CENTRAL ROCKIES AND HIGH PLAINS AHEAD OF STRONG DIGGING UPPER TROUGH
OVER THE INTERMOUNTAIN WEST. 18Z MSAS SFC ANALYSIS DEPICTS A SFC LEE
TROUGH OVER EASTERN COLORADO. CONVECTION HAS BEEN ONGOING ACROSS
PRTNS OF CO AND NM LIKELY ASSOCIATED WITH A POTENT S/WV TROUGH.
COMPLEX WX SITUATION ONGOING AS SOUTHERLY SFC WINDS ACROSS PRTNS OF
THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA...ESPECIALLY ACROSS
THE EASTERN COLORADO COUNTIES. MID LEVEL CLOUDS HAVE HUNG AROUND
THROUGH THE AFTERNOON PREVENTING THE ATMOSPHERE TO FULLY MIX WHILE
UPSTREAM ON THE VIS IMAGERY SHOWS MORE MID LEVEL CLOUDS. DECIDED TO
PULL THE EASTERN COLORADO COUNTIES OUT OF THE ADVISORY ALONG WITH
DUNDY AND CHEYENNE COUNTIES. WILL LET THE REMAINDER OF THE ADVISORY
RIDE UNTIL 02Z AS WINDS WILL DIMINISH MORE AS THE SUN SETS. HOWEVER
EXPECT BREEZY CONDITIONS OVERNIGHT AND INTO SUN MORNING.
THE AFOREMENTIONED S/WV IS FORECAST TO SLIDE ACROSS THE ROCKIES
TONIGHT. EXPECT CONVECTION TO DEVELOP THIS AFTERNOON AND THIS EVENING
AS SYNOPTIC SCALE ASCENT AND CONVERGENCE ALONG THE TROUGH AXIS
OVERCOMES ANY CAPPING. SVR STORMS ARE POSSIBLE DUE TO PLENTY OF
SHEAR WITH 0-6 KM BULK SHEAR VALUES OF AROUND 50 KTS. GOOD BOUNDARY
LAYER MOISTURE ALSO EXISTS ACROSS MOST OF THE CWA WITH DPS IN THE
UPPER 50S TO AROUND 60 ALTHOUGH SLIGHTLY DRIER AIR IS OVER EASTERN
CO WHERE DPS ARE IN THE LOWER TO MID 40S. IRREGARDLESS... EXPECT
CONVECTION TO DEVELOP IN EASTERN CO AND MOVE ACROSS THE CWA. A COLD
FRONT ASSOCIATED WITH THE ADVANCING SYSTEM WILL SLIDE THROUGH THE
AREA SUN MORNING. MUCH DRIER AIR WILL MOVE IN BEHIND THE FROPA
EFFECTIVELY ENDING THE PRECIP BY 12Z SUN. SKIES WILL ALSO GRADUALLY
CLEAR DURING THE DAY. HIGHS ON SUN WILL BE NOTICEABLY COOLER WITH
READINGS IN THE UPPER 60S FAR NORTHWEST TO THE MID 70S NEAR HILL
CITY.
GFS/NAM/ECMWF/UKMET/GEM HAVE SLOWED DOWN THE TIMING OF THE NEXT
UPPER TROUGH BUT ARE IN GOOD AGREEMENT IN TRACKING THIS SYSTEM
ACROSS THE NORTHERN ROCKIES MON AND INTO THE CENTRAL PLAINS TUE.
WEAK HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS SUN NIGHT AND MON
WITH SUBSIDENCE BEHIND THE EXITING TROUGH. THIS WILL LEAVE A
PLEASANT DAY ACROSS THE RGN MON WITH MOSTLY SUNNY SKIES AND HIGHS
REBOUNDING BACK INTO THE 80S. MID AND HIGH CLOUDS WILL INCREASE MON
NIGHT AS THE AFOREMENTIONED TROUGH HEADS FURTHER TO THE EAST. THIS
WILL PULL MOISTURE BACK INTO THE AREA MON NIGHT WHILE A 30+ KT LLVL
JET OVER WESTERN KANSAS CAN KICK OFF CONVECTION ACROSS THE AREA. HAD
TO INSERT PRECIP CHANCES TUE AS UPPER TROUGH CONTINUES TO PUSH
EASTWARD AND DRAGS A COLD FRONT THROUGH THE AREA. ALIGNED HIGHEST POPS
ACROSS THE EASTERN HALF OF THE CWA DUE TO BETTER PROXIMITY OF DEEP
BOUNDARY LAYER MOISTURE AND LIFT ASSOCIATED WITH UPPER VORT MAX.
PRECIP CHANCE WILL DIMINISH WEST TO EAST DURING THE DAY WITH ANY
LINGERING PRECIP ENDING BY EVENING. TUE ALSO LOOKS TO WINDY AS
MOMENTUM TRANSFER OFF THE BUFKIT SOUNDINGS SHOW WINDS OF 30-35 KTS.
TEMPS TUE CAN BE TRICKY EARLIER FRONTAL PASSAGE. THE AIR BEHIND THIS
FRONT IS NOT MUCH COOLER ALTHOUGH 850 HPA TEMPS DROP SOME 10
DEGREES. WILL AIM FOR HIGHS IN THE LOWER TO MID 70S. THIS UPPER
TROUGH IS EXPECTED TO HEAD INTO THE WESTERN GRTLKS EARLY WED. IN
RESPONSE...THE UPPER FLOW WILL TRANSITION TO A MORE ZONAL PATTERN
LEADING TO A RETURN OF DRY CONDITIONS. RISING HEIGHTS AND 850 HPA
TEMPS CLIMBING TO AROUND 20 DEG CELSIUS WILL YIELD HIGHS IN THE
UPPER 70S/LOWER 80S.
MEDIUM RANGE MODELS INDICATE ANOTHER LARGE UPPER TROUGH OVER THE
WESTERN U.S. WHICH WILL CAUSE THE UPPER FLOW TO BE MORE OUT OF THE
SOUTHWEST THU. SFC LOW PRESSURE IS EXPECTED TO DIVE SOUTHEAST OUT OF
THE NORTHERN HIGH PLAINS. LOOKS TO BE A WINDY DAY THU WITH GUSTY
SOUTHERLY WINDS AHEAD OF THIS SYSTEM. WITH 850 HPA TEMPS AROUND 25
DEG CELSIUS...HIGHS IN THE UPPER 70S/LOWER 80S LOOK GOOD. A COLD
FRONT IS FORECAST TO SLIDE THROUGH THE AREA FRI. THE AIR MASS BEHIND
THIS FRONT IS ALSO NOT TOO MUCH COOLER SO ONLY EXPECTING A SLIGHT
DROP IN TEMPS FRI AND SAT. THE MEX MOS GUIDANCE TEMPS LOOKED
REASONABLE SO GENERALLY FOLLOWED THEM. ALSO APPEARS THE BEST
MOISTURE WILL REMAIN EAST OF THE CWA SO KEPT THE FCST DRY THROUGH
SAT.
&&
.AVIATION...SOUTHERLY WINDS WILL CONTINUE IN THE 25KT TO 35KT RANGE
UNTIL NEAR 02Z. THEN WIND SPEEDS SHOULD REMAIN IN THE 20 TO 30 KNOT
RANGE THROUGH THE REST OF THE NIGHT. A LINE OF THUNDERSTORMS IS
EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA DURING THE NIGHT. THESE
STORMS WILL BRING SOME MVFR CONDITIONS AS THEY MOVE ACROSS. A COLD
FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT INTO TOMORROW AND
WINDS WILL ONCE AGAIN INCREASE TO NEAR 30 KNOTS WITH SOME GUSTS TO
NEAR 40 KNOTS.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
KSZ002>004-013>016-027>029-041-042.
NE...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ080-081.
CO...NONE.
&&
CLK/BULLERHazardous weather outlook, Sep 29, 2:00 PM MDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT SAT SEP 29 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 200 PM MDT SAT SEP 29 2007 /300 PM CDT SAT SEP 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT (9 PM CDT) THIS EVENING FOR MOST OF NORTHWEST KANSAS AND A PORTION OF EXTREME SOUTHWEST NEBRASKA. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE ACROSS THE ADVISORY AREA. THE WINDS WILL DECREASE A BIT SHORTLY AFTER SUNSET AND BE BELOW ADVISORY CRITERIA BY 8 PM MDT THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON GENERALLY WEST OF A TRENTON NEBRASKA TO GOODLAND KANSAS AND CHEYENNE WELLS COLORADO LINE WHERE LOW LEVEL CONVERGENCE WILL FOCUS ALONG A SURFACE TROUGH AND LIFT FROM INCREASING WINDS IN THE JET STREAM. THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE ACROSS THE ENTIRE AREA THROUGH THE EVENING HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS OVER THE ENTIRE AREA WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HOWEVER DURING THE LATE AFTERNOON AND EARLY EVENING...A FEW TORNADOES WILL BE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM BURLINGTON TO MCCOOK. STORMS WILL MOVE QUICKLY TO THE NORTHEAST. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING COULD OCCUR OVER WALLACE...LOGAN...GOVE... SHERIDAN...AND GRAHAM COUNTIES WHERE ONE TO THREE INCHES OF RAIN FELL LAST NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY NIGHT AHEAD OF ANOTHER UPPER LEVEL TROUGH OF LOW PRESSURE. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. BULLER/DDT
In the hours before
Local storm report, Sep 29, 7:53 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 15 S GOODLAND 39.13N 101.71W
09/29/2007 E60 MPH WALLACE KS PUBLIC
&&
BLMLocal storm report, Sep 29, 7:54 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST 2 W WESKAN 38.86N 102.00W
09/29/2007 E60.00 MPH WALLACE KS TRAINED SPOTTER
0753 PM HAIL 2 W WESKAN 38.86N 102.00W
09/29/2007 E0.88 INCH WALLACE KS TRAINED SPOTTER
&&
CFOLTZLocal storm report, Sep 29, 7:56 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 14 S GOODLAND 39.15N 101.71W
09/29/2007 E60.00 MPH SHERMAN KS PUBLIC
&&
BLMLocal storm report, Sep 29, 8:03 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST GOODLAND 39.35N 101.71W
09/29/2007 M59 MPH SHERMAN KS NWS EMPLOYEE
&&
BLMLocal storm report, Sep 29, 8:07 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT SAT SEP 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL WESKAN 38.86N 101.96W
09/29/2007 E0.75 INCH WALLACE KS NWS EMPLOYEE
&&
BLMSpecial weather statement, Sep 29, 8:20 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT SAT SEP 29 2007 KSZ041-300245- GREELEY- 820 PM MDT SAT SEP 29 2007 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREELEY COUNTY IN WEST CENTRAL KANSAS... AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF SHERIDAN LAKE...OR 20 MILES SOUTHWEST OF HORACE...AND MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 101 AND 126. JRM
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 7:24 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 66 min |
| Sep 29, 7:30 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 60 min |
| Sep 29, 8:05 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 55 min |
| Sep 29, 8:58 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 45 min |
| Sep 29, 9:24 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 30 min |
| Sep 30, 3:00 AM MDT | Wind Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.